# SDR 2007FA0000941

- Difficulty date: October 9, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Aircraft: N697SP
- Make and model: Mooney M20K
- Aircraft serial: 252002
- Engine: Cont TSIO360*
- System (JASC): 2700 · Flight Control System
- Part: Roll Servo
- Part number: KS178
- Part serial: 5644
- Condition: Loose
- Location: Inside Case
- Part time: 160 hours
- Component: Servo
- Component part number: 065005102
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR ASSY COMING LOOSE ON SERVO MOUNT. LOOSE HARDWARE, LOOSE MOTOR.  RECOMMEND SERVO TO BE INSPECTED FOR PROPER SERVO ASSY (THAT MOTOR AND HARDWARE ARE NOT LOOSE).   (K)
